Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 615351, 6 pages
http://dx.doi.org/10.1155/2014/615351
Research Article

On the Tumura-Clunie Theorem and Its Application

1School of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450046, China
2College of Economics and Management, Zhoukou Normal University, Zhoukou 466001, China

Received 22 January 2014; Revised 15 March 2014; Accepted 26 March 2014; Published 22 April 2014

Academic Editor: Geraldo Botelho

Copyright © 2014 Gaixian Xue and Jinjin Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  2. C. C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557 of Mathematics and Its Applications, Kluwer Academic, New York, NY, USA, 2003. View at MathSciNet
  3. X. H. Hua, “Some extensions of the Tumura-Clunie theorem,” Complex Variables: Theory and Application, vol. 16, no. 1, pp. 69–77, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. L. Zhang and W. Li, “Tumura-Clunie's theorem for differential polynomials,” Complex Variables: Theory and Application, vol. 25, no. 2, pp. 97–105, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. D. Ren, “Solving integral representations problems for the stationary Schrödinger equation,” Abstract and Applied Analysis, vol. 2013, Article ID 715252, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. Doeringer, “Exceptional values of differential polynomials,” Pacific Journal of Mathematics, vol. 98, no. 1, pp. 55–62, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Clunie, “On integral and meromorphic functions,” Journal of the London Mathematical Society, vol. 37, pp. 17–27, 1962. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. X. Yi, “On the theorem of Tumura-Clunie,” Kodai Mathematical Journal, vol. 12, no. 1, pp. 49–55, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. X. Yi, “On a theorem of Tumura and Clunie for a differential polynomial,” Bulletin of the London Mathematical Society, vol. 20, no. 6, pp. 593–596, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. D. Ren and P. Yang, “Growth estimates for modified Neumann integrals in a half space,” Journal of Inequalities and Applications, vol. 2013, article 572, 2013. View at Publisher · View at Google Scholar
  11. C. C. Yang, “On the value distribution of a transcendental meromorphic function and its derivatives,” Indian Journal of Pure and Applied Mathematics, vol. 35, no. 8, pp. 1027–1031, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet